# SDR SWAA2022012171535

- Difficulty date: April 13, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 20,867 hours, 12,382 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AND AFT CORNER SCUFF PLATES CRACKED FORWARD CARGO / INSTALLED FORWARD AND AFT CORNER SCUFF PLATES PER AMM 53-11-02. PRESSURIZATION CHECK TO BE ACCOMPLISHED ON ROUTINE TASK CARD 721-000-00-01.
